# SDR VTZA9907722

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- Engine: Garrtt TPE3311
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 8975131
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD-EWR - BEFORE TAKEOFF, RETURNED TO GATE DUE TO FUEL FILTER LIGHT.  MAINTENANCE REMOVED AND REPLACED LEFT FUEL FILTER.  OPS AND LEAK CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
